On modules of continuous linear mappingsReport as inadecuate




On modules of continuous linear mappings - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 21 1998, Issue 1, Pages 197-198

Instituto de Matemática, Universidade Federal Fluminense, Rua São Paulo, s-no, Niterói 24020-005, RJ, Brazil

Received 4 April 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Modules of continuous linear mappmgs with values n topological modules of continuousmappings are studied.





Author: Dinamérico P. Pombo Jr.

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents